MathSciNet Relay Station
MathSciNet bibliographic data
MR536592 (80h:46013) 46A99 (46B22)
Kalton, N. J. An analogue of the Radon-Nikodým property for nonlocally convex quasi-Banach spaces. Proc. Edinburgh Math. Soc. (2) 22 (1979), no. 1, 49–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement